Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 782363, 7 pages
http://dx.doi.org/10.1155/2013/782363
Research Article

Solvability of a Fourth-Order Boundary Value Problem with Integral Boundary Conditions

Department of Mathematics, Beihua University, Jilin City 132013, China

Received 21 December 2012; Accepted 13 February 2013

Academic Editor: Meng Fan

Copyright © 2013 Hui Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Li, Libo Wang, and Minghe Pei, “Solvability of a Fourth-Order Boundary Value Problem with Integral Boundary Conditions,” Journal of Applied Mathematics, vol. 2013, Article ID 782363, 7 pages, 2013. https://doi.org/10.1155/2013/782363.